# SDR VNAA202510300008

- Difficulty date: September 26, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,685 hours, 15,834 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: PL69053112064
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE TASK CARD 53-10-219B IT WAS DETECTED CRACK ON COCKPIT FLOOR LONGITUDINAL BEAM RH (RBL12) TO CROSSBEAM FS 280 AT FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT.  COCKPIT FLOOR LONGITUDINAL BEAM RH (RBL12) TO CROSSBEAM FS 280 AT FLOOR STRUCTURE BELOW FLIGHT COMPARTMENT WAS REPAIRED PER REO 690-53-11-2064 REV. - -
